Algebraic independence of values of Ramanujan functions (Q1851517): Difference between revisions
From MaRDI portal
Removed claim: author (P16): Item:Q558147 |
Set profile property. |
||
(One intermediate revision by one other user not shown) | |||
Property / author | |||
Property / author: Yuri V. Nesterenko / rank | |||
Normal rank | |||
Property / MaRDI profile type | |||
Property / MaRDI profile type: Publication / rank | |||
Normal rank |
Latest revision as of 05:56, 5 March 2024
scientific article
Language | Label | Description | Also known as |
---|---|---|---|
English | Algebraic independence of values of Ramanujan functions |
scientific article |
Statements
Algebraic independence of values of Ramanujan functions (English)
0 references
8 January 2003
0 references
The author presents a simplified proof of the theorem on transcendence degree of the field generated by the Ramanujan's function [\textit{S. Ramanujan}, Trans. Camb. Phil. Soc. 22, No. 9, 159-184 (1916); ``Collected papers of Srinivasa Ramanujan''. Chelsea Publishing Co., New York, 136-162 (1962); orig. ed. Cambridge Univ. Press (1927; JFM 53.0030.02)]. The theorem implies the algebraic independence of the numbers \(\pi\) and \(e^\pi\).
0 references
Ramanujan's function
0 references
algebraic independence
0 references
transcendence degree
0 references